# SDR AALA20072119

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT RIGHT FORWARD CABIN INOPERATIVE. REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
